# SDR COMA9760093

- Difficulty date: May 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- System (JASC): 2760 · Drag Control System
- Part: Elect Contl Unit
- Part number: 4916405
- Condition: Malfunction
- Location: Spoiler Syst
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

UNCOMMANDED FLIGHT SPOILER DEPLOYMENT DURING FLIGHT.  CIRCUIT BREAKER 1F3 TRIPPED.  REPLACED THE NR 1 SPOILER ELECTRONIC CONTROL UNIT.
